# SDR YENA2023052600558

- Difficulty date: May 23, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 03659
- Aircraft time: 53,551 hours, 19,276 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#656, MCO-SYR. 'FA'S REPORTED FUMES IN FWD CABIN COMPLETED THE COCKPIT CABIN ODOR RECOGNITION AND ISOLATION CHECKLIST. COULD NOT ISOLATE SOURCE OD ODOR. FA REPORTED FEELING LIGHTHEADED / HEADACHE PASSENGERS SAME ( PACKS ); RE-ACTIVATED PACK #1 AND #2 IAW AMM 21-52-00 TO ACCOMPLISH PACK BURN. THIS CLEARS MDDR 511287 MCC NOTIFIED MX4 UPDATED PLACARD REMOVED DISP # 21052.'
